# SDR AALA960241

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - FLT NR 1025 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, ALL GREEN LANDING GEAR LIGHTS ILLUMINATED ALONG WITH THE RIGHT GEAR RED LIGHT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  VISUALLY CONFIRMED ALL LANDING GEAR DOWN AND LOCKED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
